# SDR CALA9801087

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD PANEL NR 79 CRACKED AT THE RT FORWARD EDGE.  THE CRACK WAS STOP DRILLED, A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-3, 53-01 PAGE 12-18.
